Hello! I have been on Wellbutrin for about five years now and while it does help with depression, I have noticed tight stomach, horrible gross gas, acid reflux, constipation and 15 lb weight gain. I went off a couple of years ago and of course list the fifteen pounds of belly I had been carrying and digestive issues ceased. Doctors have always a tried to tell me it’s my diet, not the meds, but happened regardless of what I ate, how I exercised (and constant bloated feeling made that difficult). Well... I need antidepressant to function so I went back on and all symptoms (and weight) returned, despite the denial that these symptoms in fact do exist by the medical community (which annoys the daylights out of me, I live in this body but whatever.) Anyway, I have recently discovered that taking about eight ounces of water with 1-2 teaspoons of apple cider vinegar before meals, I also don’t drink water during meals and avoid caffeinated drinks which have a basic, rather than acidic, property to them. (I only do at breakfast and dinner to avoid damaging esophagus and stomach lining, and I do two teaspoons max) my bloating, constipation, acid reflux, and very stinky gas have disappeared, energy back to normal too—I can work out and run again! I also take thyroid meds, anything I want my body to absorb with the vinegar and water. Clearly, regardless of the medical community’s denial about this med, it causes considerable gastrointestinal issues, seems it lowers acid in the stomach, and the vinegar truck fixed me. Hope this helps someone else! I’ve struggled with this for years and was always told it’s my fault, my diet, my lack of exercise, etc. Best of luck!
Oh my God I thought I was the only one with the big tummy troubles.I started on 150 xl then went to the 300 mg xl of wellbutrin I was crying all the time anxiety on max.the doctor put me back to 150xl I still have a lot of anxiety after being on the 150xl for 3 weeks.I had my last wellbutrin yesterday and started 20 mg of prozac today.lets see how this goes.
I am having the same problem - I starting taking Wellbutrin SR on July 6th - I am on no other medication - and my stomach is huge! It feels very tight and uncomfortable. Before starting the Wellbutrin I had no stomach let alone the full feeling that I am having. This symptom is adding to my anxiety - I am wondering if will go away. I am taking Extra Strength Tums to see if that will help. Let me know if you have found any relief...
you think so,i have been on prozac since march ttrying totaper off but got scared cause going to alaska,so dr said drop back to 10 mg of prozzac well im not going down to 10 mg ffrom 40 mg in one day i was freaking from cutting back from 50 to 40,,,i will wait till after vacation..some say u dont have to taper off prozac but i have been on it since march 2 and evn my pharmasist said that would be to much off a drop for me as i freak out so much..maybe if i stay on the higher dose of prozac it wil helpo my depression and no energy been on wellbutrin since june 10 no energy from it or the 5 mg adderaall im a lost cause
Its not the Wellbutrin, it's probably the Prozac.